# SDR SWAA2022020729207

- Difficulty date: January 19, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 36,706 hours, 21,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT W/W VAPOR BARRIER CRACKED APPROX 9' JUST FWD OF B SYSTEM RETURN FILTER / REPAIRED RIGHT W/W VAPRO BARRIER CRACK WITH PERMANENT SEAL PER SRM 57-10-10-1A; AMM 51-21-99/701
